diaries of a guy who lives hard days

#16500

Postby Akiva » Wed Feb 22, 2012 5:44 am

desperate788 wrote:Good morning akiva im at sb.waste time around till 09.00 i think gnc opens then buy gs book then go to guesthouse


Hey, I was reading a few earlier posts of yours.... you took 120 tablets of what? And when?
Akiva
Preferred Member
 
Posts: 691
Joined: Mon Jul 11, 2011 3:07 am
Location: North Eastern USA
Likes Received: 0


#16501

Postby desperate788 » Wed Feb 22, 2012 5:50 am

Its niacin i need to relax immediately
User avatar
desperate788
Super Member
 
Posts: 39359
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#16502

Postby Akiva » Wed Feb 22, 2012 5:52 am

desperate788 wrote:Its niacin i need to relax immediately


That sounds like a lot of tablets! When did you take them and how strong were they?
Akiva
Preferred Member
 
Posts: 691
Joined: Mon Jul 11, 2011 3:07 am
Location: North Eastern USA
Likes Received: 0

#16503

Postby Akiva » Wed Feb 22, 2012 5:55 am

desperate788 wrote:Its niacin i need to relax immediately


Here is an article about Niacin overdose. Please read and IMMEDIATELY seek medical help if you have any of these symptoms.

http://www.mayoclinic.com/health/niacin ... se/AN01644

"Niacin overdose symptoms include:

Severe skin flushing combined with dizziness
Rapid heartbeat
Itching
Nausea and vomiting
Abdominal pain
Diarrhea
Severe liver damage (hepatoxicity)
If you're concerned about a potential niacin overdose, talk to your doctor to make sure you're taking the correct amount. If you think you may have overdosed, seek medical attention immediately."
Akiva
Preferred Member
 
Posts: 691
Joined: Mon Jul 11, 2011 3:07 am
Location: North Eastern USA
Likes Received: 0

#16504

Postby desperate788 » Wed Feb 22, 2012 5:57 am

None of the sympoms leaving sb look. For gnc if its not open dont wait go to guesthouse
User avatar
desperate788
Super Member
 
Posts: 39359
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#16505

Postby Akiva » Wed Feb 22, 2012 5:57 am

desperate788 wrote:Its niacin i need to relax immediately


Another article about Niacin overdose:

http://www.livestrong.com/article/21194 ... -overdose/

Excerpt:

"Taking high amounts of niacin, or vitamin B3, may result in annoying to dangerous side effects. Drug users may take too much niacin, believing it will "flush out" marijuana chemicals before drug testing. Others take high doses of niacin for high cholesterol and other conditions. The Food and Nutrition Board recommends 14mg to 18mg of niacin per day for an adult. A niacin overdose---over 35mg per day---may negatively affect your health in several ways."

Read more: http://www.livestrong.com/article/21194 ... z1n5U89a8e
Akiva
Preferred Member
 
Posts: 691
Joined: Mon Jul 11, 2011 3:07 am
Location: North Eastern USA
Likes Received: 0

#16506

Postby Akiva » Wed Feb 22, 2012 6:00 am

Well, Desperate, I am quite concerned for you. I don't want you to be harming yourself in any way, my friend.

Will you PROMISE me that you will seek medical help if you experience ANY of those symptoms?

Please?

I'd appreciate it.

Peace.
Akiva
Preferred Member
 
Posts: 691
Joined: Mon Jul 11, 2011 3:07 am
Location: North Eastern USA
Likes Received: 0

#16507

Postby Akiva » Wed Feb 22, 2012 6:01 am

At the least, that is no good to do to your liver.

As your friend, I want you to be healthy! :)
Akiva
Preferred Member
 
Posts: 691
Joined: Mon Jul 11, 2011 3:07 am
Location: North Eastern USA
Likes Received: 0

#16508

Postby desperate788 » Wed Feb 22, 2012 6:32 am

Hello once again akiva i have to take risks bought solgar niacin 100 gr total going to guesthouse now
User avatar
desperate788
Super Member
 
Posts: 39359
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#16509

Postby desperate788 » Wed Feb 22, 2012 6:53 am

at room, taking solgar niacin tablets, laying
User avatar
desperate788
Super Member
 
Posts: 39359
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#16510

Postby Akiva » Wed Feb 22, 2012 7:02 am

desperate788 wrote:at room, taking solgar niacin tablets, laying


Desperate, you need to at least research what to expect when taking large doses of ANYthing.

Will you do that for me, please?

And will you promise me that you will seek medical attention should you feel any of the symptoms listed above that I posted?

Thanks :)

Peace.
Akiva
Preferred Member
 
Posts: 691
Joined: Mon Jul 11, 2011 3:07 am
Location: North Eastern USA
Likes Received: 0

#16511

Postby desperate788 » Wed Feb 22, 2012 10:27 am

hello once again akiva:) ı don't have any of that symptoms except dierrha but ı have that nearly everyday. Also dry mouth ı noticed. nothing unnormal with my heart. They called from istanbul btw reports are ready to sent. The problem is they said some of g's reports must be corrected this illogical because she made them read before. I'm even afraid to tell that to g. She can't get free from trouble. Also as ı ınsisted to go back to adana early she may get angry to me. I have a few hours work to do, think of doing that this night.
User avatar
desperate788
Super Member
 
Posts: 39359
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#16512

Postby desperate788 » Wed Feb 22, 2012 10:40 am

worries about that, going on niacin high dose
User avatar
desperate788
Super Member
 
Posts: 39359
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#16513

Postby desperate788 » Wed Feb 22, 2012 10:59 am

ı think of helping financially g as she intends to buy a car. ı don't have much to give but do it anyways. I was to say that to her but she was cold couldn't get the appropriate setting.
User avatar
desperate788
Super Member
 
Posts: 39359
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47

#16514

Postby desperate788 » Wed Feb 22, 2012 1:58 pm

leaving room, first to gnc take supplements then come back to room. then go buy g's book then to office ı guess ı be at office at 17.00. plan confirmed
User avatar
desperate788
Super Member
 
Posts: 39359
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 47


PreviousNext

  • Similar Topics
    Replies
    Views
    Last post

Return to Relationships